Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Computational Methods in Applied Mathematics

Editor-in-Chief: Carstensen, Carsten

Managing Editor: Matus, Piotr

4 Issues per year


IMPACT FACTOR 2016: 1.097

CiteScore 2016: 1.09

SCImago Journal Rank (SJR) 2016: 0.872
Source Normalized Impact per Paper (SNIP) 2016: 0.887

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1609-9389
See all formats and pricing
More options …
Volume 14, Issue 1

Issues

A Remark on the A Posteriori Error Analysis of Discontinuous Galerkin Methods for the Obstacle Problem

Thirupathi Gudi / Kamana Porwal
Published Online: 2013-08-13 | DOI: https://doi.org/10.1515/cmam-2013-0015

Abstract.

We revisit the a posteriori error analysis of discontinuous Galerkin methods for the obstacle problem derived in [Math. Comput. (2013), DOI 10.1090/S0025-5718-2013-02728-7]. Under a mild assumption on the trace of obstacle, we derive a reliable a posteriori error estimator which does not involve min/max functions. A key in this approach is an auxiliary problem with discrete obstacle. Applications to various discontinuous Galerkin finite element methods are presented. Numerical experiments show that the new estimator obtained in this article performs better.

Keywords: Finite Element; Discontinuous Galerkin; A Posteriori Error Estimate; Obstacle Problem; Variational Inequalities

MSC: 65N30; 65N15

About the article

Published Online: 2013-08-13

Published in Print: 2014-01-01


Citation Information: Computational Methods in Applied Mathematics, Volume 14, Issue 1, Pages 71–87, ISSN (Online) 1609-9389, ISSN (Print) 1609-4840, DOI: https://doi.org/10.1515/cmam-2013-0015.

Export Citation

© 2014 by Walter de Gruyter Berlin/Boston. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Thirupathi Gudi and Kamana Porwal
Journal of Computational and Applied Mathematics, 2016, Volume 292, Page 257
[3]
Thirupathi Gudi and Kamana Porwal
Numerical Methods for Partial Differential Equations, 2016, Volume 32, Number 1, Page 36

Comments (0)

Please log in or register to comment.
Log in